# SDR 2025FA0000786

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: General aviation
- Aircraft: N166CL
- Make and model: Raythn B300RAYTHEON
- Aircraft serial: FL298
- Aircraft time: 7,208 hours, 6,631 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Part number: 1303840051
- Condition: Melted
- Location: Zone 200
- Part time: 7,208 hours, 6,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER READING LIGHT CONTROL STARTED SMOKING AFTER IT WAS SELECTED ON, SWITCH PLASTIC CONTINUED TO MELT DURING TAKEOFF ROLL. TAKEOFF WAS ABORTED AIRCRAFT POWER REMOVED AND SMOKE STOPPED IMMEDIATELY.
